# SDR 96ZZZX2837

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DC
- Make and model: Boeing 727-77
- Aircraft serial: 19253
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 692289411
- Condition: Cracked
- Location: Nr 2 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FLAP TRACK, INBOARD ATTACH BRACKET (TO AUXILIARY LOWER T/E STRUCTURE) HAS A CRACK APPROXIMATELY 1 INCH LONG.  REMOVED AND REPLACED BRACKET WITH NEW BRACKET PER SRM 51-20-1.
